# SDR GTIA040596

- Difficulty date: May 10, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT CARGO LOWER DOOR JAMB BEAM HAS CORROSION.  REMOVED AFT PIT JAMB BEAM.  LOCATED AND DRILLED NEW BEAM.  INSTALLED NEW BEAM.  UPON FURTHER INSPECTION INTERCOSTAL FOUND TO BE OUT OF LIMITS.  FABRICATED NEW INTERCOSTAL.  INSTALLED NEW INTERCOSTAL.  (M)
